# SDR ASAA2015120214079

- Difficulty date: December 2, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 10,823 hours, 3,455 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 998316
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 51,534 hours, 23,054 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED.  ACFT GROUNDED. REPLACED LT PACK RAM AIR ACTUATOR REF AMM 21-51-21 FAULT ISOLATION REF MM 21-62, TASK 837.  OPS CHECK GOOD.
